# SDR 2006FA0000590

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N316CA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10132006
- Aircraft time: 152 hours, 152 cycles
- Engine: Lyc AEIO360*
- Engine time: 152 hours, 152 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 714145
- Condition: Cracked
- Location: Fuel Cell
- Part time: 152 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG SMELL OF FUEL IN CABIN.  MX INSPECTED FOUND FUEL LEAKING ONTO CARPET ON THE FWD LT SIDE OF CABIN. TRACED LEAK TO THE VENT LINE HEADER TANK ATTACH FITTING.  FITTING FOUND TO BE TIGHT BUT LINE CRACKED AT COMPRESSION SLEEVE CONNECTOR. LINE AND CONNECTOR REPLACED NO LEAKS NOTED.
